# SDR HEEA956261

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 7001840913
- Condition: Defective
- Location: Cockpit
- Part time: 389 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN UNIT WARMS UP, VALID LIGHT GOES OFF.
